# SDR R61A201311101120

- Difficulty date: November 10, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,594 hours, 9,336 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Out Of Adjust
- Location: Emergency Exit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT THE ACFT WOULD NOT PRESSURIZE.  CREW RAN QRH AND WENT TO MANUAL MODE THEN AUTO MODE WITH SOME POSITIVE RESULTS.  CONTROL AND INDICATION BECAME INTERMITTENT WITH PRESSURIZATION FLUCUATIONS.  CREW ELECTED TO RETURN TO DEPARTURE, DID NOT DECLARE AN EMERGENCY AND LANDED AND TAXIED TO GATE WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND FOUND PRESSURE LEAK AT FORWARD EMERGENCY DOOR.  MAINTENANCE ADJUSTED DOOR IAW AMM AND OPS CHECKED GOOD. ACFT IS GOOD FOR SERVICE.
